# SDR 03FDEA00607

- Difficulty date: April 23, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 42,546 hours, 17,993 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Right Ecam
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING STBY PROBE HEAT, PILOTS RIGHT ECAM DISPLAY, PITCH TRIM NR 2, YAW DAMP NR 2, &   ATS NR 2 ALL FAILED AT ONCE. ALSO IRU'S WENT TO INDEPENDENT OPS. ENG NR 2 N2 CB POPPED.    FACT  25APR03  19:09  RNO U  C/W E.A. 6-2400-70271  THE R/H ECAM WIRE WAS CAPPED AND TAPPED AND WILL BE   DEFERRED UNDER A SEPARATE WRI. ON INSPECTION OF WIRE BUNDLE, THE DAMAGED AREA   WAS NOT IN CONTACT WITH ANY STUCTURE/CHAFFING POINT BUT WAS NEAR TWO VERY TIGHT   TYWRAPS. ALSO LOCATED IN A BEND OF THE WIRE BUNDLE. THE DAMAGED WIRES WERE ON  THE OUTSIDE OF THE WIRE BUNDLE AND TURN RADIUS.
